# SDR REXA200600080

- Difficulty date: September 3, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 10,007 hours, 8,666 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 0 DEGREES ON APPROACH.  LANDING UNEVENTFUL.  RESET SYSTEM AND PLACED ON 72 HOUR MONITORING PER AD 2006-12-21.
